Fibrés vectoriels positifs sur une courbe elliptique
Bulletin de la Société Mathématique de France, Volume 100 (1972), pp. 431-433.
@article{BSMF_1972__100__431_0,
     author = {Umemura, Hiroshi},
     title = {Fibr\'es vectoriels positifs sur une courbe elliptique},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {431--433},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {100},
     year = {1972},
     doi = {10.24033/bsmf.1746},
     zbl = {0246.53056},
     mrnumber = {49 #7480},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1746/}
}
TY  - JOUR
AU  - Umemura, Hiroshi
TI  - Fibrés vectoriels positifs sur une courbe elliptique
JO  - Bulletin de la Société Mathématique de France
PY  - 1972
DA  - 1972///
SP  - 431
EP  - 433
VL  - 100
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1746/
UR  - https://zbmath.org/?q=an%3A0246.53056
UR  - https://www.ams.org/mathscinet-getitem?mr=49 #7480
UR  - https://doi.org/10.24033/bsmf.1746
DO  - 10.24033/bsmf.1746
LA  - fr
ID  - BSMF_1972__100__431_0
ER  - 
%0 Journal Article
%A Umemura, Hiroshi
%T Fibrés vectoriels positifs sur une courbe elliptique
%J Bulletin de la Société Mathématique de France
%D 1972
%P 431-433
%V 100
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1746
%R 10.24033/bsmf.1746
%G fr
%F BSMF_1972__100__431_0
Umemura, Hiroshi. Fibrés vectoriels positifs sur une courbe elliptique. Bulletin de la Société Mathématique de France, Volume 100 (1972), pp. 431-433. doi : 10.24033/bsmf.1746. http://www.numdam.org/articles/10.24033/bsmf.1746/

[1] Andreotti (A.) et Grauert (H). - Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. math. France, t. 90, 1962, p. 193-259. | Numdam | MR | Zbl

[2] Atiyah (M. F.). - Vector bundles over an elliptic curve, Proc. Lond. math. Soc., Series 3, t. 7, 1957, p. 414-452. | MR | Zbl

[3] Griffiths (P. A.). - Hermitian differential geometry, Chern classes and positive vector bundles. Global analysis. Papers in honor of K. Kodaira, p. 185-215. - Princeton, Princeton University Press et University of Tokyo Press, 1969 (Princeton mathematical Series, 29). | MR | Zbl

[4] Hartshorne (R.). - Ample vector bundles. - Paris, Presses universitaires de France, 1966 (Institut des Hautes Études Scientifiques. Publications mathématiques, 29, p. 63-94). | Numdam | MR | Zbl

[5] Hartshorne (R.). - Ample vector bundles on curves, Nagoya math. J., t. 43, 1971, p. 73-89. | MR | Zbl

Cited by Sources: